# SDR REXA2021101100830

- Difficulty date: August 22, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT RAIL AT LBL 9 CORRODED BETWEEN FS 485 TO FS 677.	REMOVED & REPLACED LH FLOOR SEAT RAILS @ LBL 9 FS 485-677 IAW CRJ 700 SRM 53-00-49-201-007-A01 CRJ 700 AMM 53-00-49-00-801-A03 AND CRJ 700 AMM 53-00-49-400-801-A03. WVAC EMP STAMP #781 MTC. SH670-33426-1, SH670-33425-3
